# SDR FX72001F00004

- Difficulty date: July 30, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A08NN0360T
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, LOSS OF QUANTITY AND PRESSURE OF SYSTEM (A) HYDRAULIC.  DUMPED REQUIRED FUEL FOR RETURN TO AIRPORT.  AIRCRAFT RETURNED WITH NO EMERGENCY DECLARED, AIRCRAFT LANDED UNEVENTFUL.  T/S HYDRAULIC LOSS TO RIGHT MAIN LANDING GEAR FLEX HOSE RETURN.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR HOSE ASSEMBLY.  OPS AND LEAK CHECKED NORMAL PER MM.  RETURNED AIRCRAFT TO SERVICE.
